# SDR DALA2018090505433

- Difficulty date: September 2, 2018
- Submitted: September 5, 2018
- Operation: Air carrier
- Aircraft: N680DA
- Make and model: Boeing 757232
- Aircraft serial: 26956
- Aircraft time: 82,337 hours, 36,965 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Doubler
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON RT PREVIOUS 0REPAIR STRINGERS RBL 7.55 AND 10.45 STA 1510 AT AFT CARGO COMPARTMENT CP53-153-01I (C2). CHANNEL DOUBLER REPAIR ON STRINGERS RBL 7.55 AND 10.45 STA 1510 AT AFT CARGO COMPARTMENT WERE REPLACED PER SRM 53-00-53 REPAIR 1 FIG 201.
